# SDR SWIA200718575

- Difficulty date: August 12, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 8,543 hours, 7,553 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0546T
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION, RECEIVED GEAR DISAGREE MESSAGE.  CYCLED GEAR AND NORMAL INDICATIONS APPEARED, FLIGHT NR 5953.  REPLACED LANDING GEAR SELECTOR VALVE IAW 32-33-10.  GEAR SWING OPS CHECK GOOD AND VALVE LEAK CHECK GOOD.
